# SDR 99ZZZX2505

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PR
- Make and model: Boeing 737-3U3
- Aircraft serial: 28742
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Mechanism
- Condition: Worn
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI NOTED A CLUNKING SOUND COMING FROM NLG AREA WITH LESS THAN 8,000 POUNDS OF FUEL ONBOARD.   ACFT HAS TOTAL OF 1,303 HRS FLIGHT TIME.  INSP AND TEARDOWN OF UPPER AND LOWER DRAG LINK TRUNNION BEARINGS AND PINS, SHOCK STRUT TRUNNION BEARINGS AND PINS, FOUND DAMAGE AND PREMATURE WEAR ON DRAG LINK TRUNNION PINS LT AND RT AND BEARINGS.  WASHERS ON PINS CRACKED, LT AND RT.  DAMAGE IN THIS LOCATION CONSISTED OF CIRCUMFERENTIAL GOUGES AND WEAR NEAR OTBD SIDE OF PINS AND BEARINGS.  DAMAGE NOTED AT UPPER AND LOWER BEARING.  NOTED SHOCK STRUT TRUNNION PIN JAM NUTS, LT AND RT, WERE SAFETIED, BUT NEVER TORQUED.  NUTS WERE FOUND HAND TIGHT.  ALL PARTS REPLACED.
